# SDR DL757962177

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606DL
- Make and model: Boeing 757232
- Aircraft serial: 22813
- System (JASC): 3350 · Emergency Lighting
- Part: Lens And Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT AND LENS MISSING ON EMERGENCY LIGHT TRACK AT ROWS 25 AND 39.
